# SDR 9520176614

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6012111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE AT STA 1395 AND STA 1530.  REPLACED POWER SUPPLY AND BATTERY PACK.  FUNCTIONAL CHECK WAS NORMAL.
